# SDR COMA0560818

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 10,206 hours, 8,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5152 - FLAPS FAIL CAUTION.  RESET FLAPS PER AD 98-20-01 AND DEFERRED MAINTENANCE.
